Volume 9, issue 3 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A homotopy-theoretic view of Bott–Taubes integrals and knot spaces

Robin Koytcheff

Algebraic & Geometric Topology 9 (2009) 1467–1501
Bibliography
1 J F Adams, Stable homotopy and generalised homology, Chicago Lectures in Math., Univ. of Chicago Press (1974) MR0402720
2 V I Arnold, The cohomology ring of the group of dyed braids, Mat. Zametki 5 (1969) 227 MR0242196
3 M F Atiyah, Thom complexes, Proc. London Math. Soc. $(3)$ 11 (1961) 291 MR0131880
4 S Axelrod, I M Singer, Chern–Simons perturbation theory. II, J. Differential Geom. 39 (1994) 173 MR1258919
5 D Bar-Natan, Perturbative aspects of Chern–Simons topological quantum field theory, PhD thesis, Princeton University (1991)
6 D Bar-Natan, On the Vassiliev knot invariants, Topology 34 (1995) 423 MR1318886
7 J C Becker, D H Gottlieb, The transfer map and fiber bundles, Topology 14 (1975) 1 MR0377873
8 R Bott, C Taubes, On the self-linking of knots, J. Math. Phys. 35 (1994) 5247 MR1295465
9 G E Bredon, Topology and geometry, Graduate Texts in Math. 139, Springer (1993) MR1224675
10 R Budney, Little cubes and long knots, Topology 46 (2007) 1 MR2288724
11 R Budney, F Cohen, On the homology of the space of knots, Geom. Topol. 13 (2009) 99 MR2469515
12 A S Cattaneo, P Cotta-Ramusino, R Longoni, Configuration spaces and Vassiliev classes in any dimension, Algebr. Geom. Topol. 2 (2002) 949 MR1936977
13 F R Cohen, T J Lada, J P May, The homology of iterated loop spaces, Lecture Notes in Math. 533, Springer (1976) MR0436146
14 R L Cohen, J R Klein, Umkehr maps, Homology, Homotopy Appl. 11 (2009) 17 MR2475820
15 W Fulton, R MacPherson, A compactification of configuration spaces, Ann. of Math. $(2)$ 139 (1994) 183 MR1259368
16 E Guadagnini, M Martellini, M Mintchev, Wilson lines in Chern–Simons theory and link invariants, Nuclear Phys. B 330 (1990) 575 MR1043394
17 M W Hirsch, Differential topology, Graduate Texts in Math. 33, Springer (1976) MR0448362
18 K Jänich, On the classification of $O(n)$–manifolds, Math. Ann. 176 (1968) 53 MR0226674
19 G Laures, On cobordism of manifolds with corners, Trans. Amer. Math. Soc. 352 (2000) 5667 MR1781277
20 J P May, The geometry of iterated loop spaces, Lectures Notes in Math. 271, Springer (1972) MR0420610
21 K Sakai, Nontrivalent graph cocycle and cohomology of the long knot space, Algebr. Geom. Topol. 8 (2008) 1499 MR2443252
22 D Thurston, Integral expressions for the Vassiliev knot invariants, AB Thesis, Harvard University (1995) arXiv:math.QA/9901110
23 I Volić, A survey of Bott–Taubes integration, J. Knot Theory Ramifications 16 (2007) 1 MR2300426